# SDR 06FDEA04142

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AJC70135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT UPPER TORQUE BOX WEB AT STA 2007 FOUND WITH CRACK.  STOP DRILLED AS PER SRM 53-40-00 FIG.23 VOL.I. REPAIR FILLER AND DOUBLER FABRICATED AS PER SRM 53-40-00 FIG.23   VOL.I USING MATERIAL 7075T6-.032" AND MIL-T-9046-0.032". REPAIR FILLER AND DOUBLER   INSTALLED AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
